... days after?
I'm sorry, I do not understand your question.
Here is some information on Depo that you might find useful:
If you had your first shot during the first 5 days of your period, then you did not need to wait before you were covered against pregnancy.
If you were outside of the first 5 days of your period when you were given your first Depo shot, then you needed to wait 7 days before you were covered.
Once you follow those rules, you are covered by Depo for 12 weeks, regardless of any bleeding you experience in between shots.
You do not have periods on Depo. A period is flushing out the lining of your womb, including an unfertilised egg.
You do not produce an egg when on Depo. What you may experience is break-through hormonal bleeding. This can last until you have your 3rd Depo shot. By then, it usually has stopped altogether.
You may get hormonal symptoms on Depo, such as bleeding, bleeding after sex, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
If you choose to come off Depo, you may well find you get these same hormonal symptoms for months, whilst your body readjusts. It can take up to 18 months to regain your fertility. It can therefore be worth sticking at Depo for at least 3 shots, to see if you settle down so that you don't bleed at all.
Hope that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2013 • 5 answers
Posted 31 Aug 2014 • 1 answer
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer
Posted 18 Jan 2016 • 1 answer
Posted 9 Nov 2016 • 1 answer